# SDR DALA2022122008259

- Difficulty date: December 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,410 hours, 30,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE ARMED LIGHT WILL NOT EXTINGUISH WITH HANDLE DISARMED.  ALLOWED DOOR TO THAW, CYCLED ARM, DISARM LEVER. CK GOOD. IAW AMM 25-66.
